Vol. 1, No. 2, 2007

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Singular homology of arithmetic schemes

Alexander Schmidt

Vol. 1 (2007), No. 2, 183–222
Abstract

We construct a singular homology theory on the category of schemes of finite type over a Dedekind domain and verify several basic properties. For arithmetic schemes we construct a reciprocity isomorphism between the integral singular homology in degree zero and the abelianized modified tame fundamental group.

Keywords
algebraic cycles, class field theory, arithmetic schemes
Mathematical Subject Classification 2000
Primary: 19E15
Secondary: 11R37
Milestones
Received: 27 February 2007
Revised: 21 June 2007
Accepted: 27 July 2007
Published: 1 May 2007
Authors
Alexander Schmidt
Universität Regensburg
NWF I-Mathematik
D-93040 Regensburg
Germany
http://www.mathematik.uni-regensburg.de/Schmidt